| Model Number |
638BL34 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Mitral Regurgitation (1964); No Information (3190)
| Date of Event |
03/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information from a patient that three years and eight months post implant of this 34mm mitral annuloplasty band, it was explanted and replaced with a 23mm band of a different model due to "complications".No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that the reason for explant was due to severe mitral regurgitation.If information is provided in the future, a supplemental report will be issued.